# SDR ASAA2015012210397

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 1,616 hours, 519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR IN AUTO MODE DID NOT PAINT KNOWN WEATHER.  MANUAL MODE DISPLAYED SAME ALTITUDE WEATHER ON 80 MILE SCALE WITH 3 DEG NOSE DOWN.  ACFT GROUNDED. ACCOMPLISHED WEATHER RADAR SYSTEM BITE REF 34-43, TASK 801. WEATHER SYSTEM OPS TEST REF AMM 34-43-00-710-802-001 AND WEATHER SYSTEM TEST REF AMM 34-43-00-730-802-001.  COULD NOT DUPLICATE FAULTS.  OPS TEST NORMAL.  NO HISTORY 30 DAYS.
